HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 337


:
SearchDetail

Previous page 5 6 7 8 9 10 11 12 13 14 15 Next page 

91 Note on overrings without a specified element / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.9-14 雑誌掲載論文
92 Some remarks on Krull's conjecture regarding almost integral elements / HABTE GEBRU -- Faculty of Science, Ibaraki University1998 Mathematical Journal of Ibaraki University Vol.30 p.15-20 雑誌掲載論文
93 The behaviour of generalized denominator ideals in anti-integral extensions / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.1-7 雑誌掲載論文
94 Some properties of certain simple flat extensions / KANEMITSU, Mitsuo,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.25-29 雑誌掲載論文
95 Notes on removable singularities for a certain class of semilinear degenerate elliptic equations / HORIUCHI, Toshio -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.31-39 雑誌掲載論文
96 The Krull-Akizuki Theorem for Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.55-56 雑誌掲載論文
97 Abstract Treatment of Integration / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.41-54 雑誌掲載論文
98 On some Properties between Rings and Semigroups / MATSUDA, Ryuki -- Faculty of Science, Ibaraki University1997 Mathematical Journal of Ibaraki University Vol.29 p.9-23 雑誌掲載論文
99 Integrals of Lusin Type A Survey / KUBOTA, Yoto -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.53-72 紀要論文
100 Remarks on the ramification locus of the extension R[α]∩R[1/α] / ODA, Susumu,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University1996 Bulletin of the Faculty of Science, Ibaraki University. Series A, Mathematics  Vol.28 p.1-3 紀要論文

Previous page 5 6 7 8 9 10 11 12 13 14 15 Next page